# SDR AU981323

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL TEMPERATURE VALVE (VERNATHERM) INOPERATIVE.
